Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 21 and about a year ago I started using depoprovera as birthcontrol. This past month, I've had my period the whole month. There has been some light days, but most days its like a regular period. I go to my dr in about a week to get my next shot. I'm worried that sometings wrong, like something serious. Should I be worried, or is normal for women on depo for this to happen?

Loading...

DO NOT GO BACK ON THE DEPO SHOT! I HAVE BEEN BLEEDING FOR 7 WEEKS STRAIGHT, NON-STOP BECAUSE OF THAT NEEDLE. IT CAN ALSO CAUSE WEIGHT GAIN, FIBROMYALGIA, AND ALL SORTS OF OTHER COMPLICATIONS. BE CAREFUL!
Reply

Loading...

The same thing is happening to me. I had a son 16 months ago, and had a c-section. I have a check up and everything was fine. I started birth control after that. Then about 2 months after starting the pill I broke through and my cycle started a little over 2 weeks early. I kept taking my pill but it never stopped. I've been to the doctors and she told me it could be stressedd related, and just uped my pill strenghth. but since the new pills it hasn't stopped. Have you gotten any better? What did your doctor say? I really don't want to go back to the doctors just for her to say this is normal and don't worry.
Reply

Loading...

The same thing is also happening to me...except I had no period while I was on the shot but a month ago I wasn't able to get it because I moved to New York,,,and it hasn't stopped yet. Now that I am trying to have another baby, I'm worried I won't be able to because of this.
Reply

Loading...

This is caused from a hormone unbalance. Go to the doctor right away and she should be able to fix it with another shot to adjust your hormones.
Reply

Loading...

I'm 15 and my mom had me get on the depo shot..I got it on June 31st and I'm suppost to go back in on September 31st..For the month of July I didn't get my period at all..Then on August 1st that changed..I've been on my period for 43 days now..I have a doctors appointment next Monday..But I don't want to wait that long...I'm afraid that its effecting my insides, I want to be able to have kids when I'm older :[. I had to go to the hospital last month because I woke up in horrible pain and my underwear and bed sheets where soaked with blood. They said I was just having extreme side effects from the shot, but I think its more serious..I DONT KNOW WHAT TO DO!!!! :[[[[
Reply

Loading...

i was on depo for 2 years and i had this problem, then i switched to an IUD, its better for long term use and you wont have this issue! i hated depo so much it messes up your body, an IUD can last 5 years (for the minera IUD which releases a low hormone which lightens periods) or 12 years (copper coil IUD) i have the minera, and i love it. and if you want to get pregnant and any time its easy to get removed.
Reply

Loading...

That's my exact situation too, minus moving to new York lol :)
Reply

Loading...